# SDR MASA20210316095

- Difficulty date: February 15, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: MM67043255003
- Condition: Corroded
- Location: Bs 1031-1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL PRODUCTION DOUBLER OF AFT MAST DRAIN STA. FS=1031-1051 BETWEEN STGR 26LH TO 26RH AT AFT CARGO COMPARTMENT WAS REPLACE PER CRJ900 SRM 51-42-06-001-001-A01
